University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Conservation laws for integrable difference equations

Rasin, OG and Hydon, PE (2007) Conservation laws for integrable difference equations JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 40 (42). pp. 12763-12773.

Full text not available from this repository.
Item Type: Article
Divisions : Surrey research (other units)
Authors :
Rasin, OG
Date : 19 October 2007
DOI : 10.1088/1751-8113/40/42/S19
Uncontrolled Keywords : Science & Technology, Physical Sciences, Physics, Multidisciplinary, Physics, Mathematical, Physics, PHYSICS, MATHEMATICAL, PHYSICS, MULTIDISCIPLINARY, KDV EQUATION, SYMMETRIES
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:26
Last Modified : 24 Jan 2020 20:49

Actions (login required)

View Item View Item


Downloads per month over past year

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800